| Catalog Number |
SCF-605 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture baker grade iii".
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade lll".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade iii".Later, healthcare professional reported "it was damaged during the removal".This record is for the right side.The device was explanted and replaced.The device will be returned.
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as surgical damage per rga and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.No additional observations performed on the device.No further actions are required.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade lll".Later, healthcare professional reported "it was damaged during the removal".Later, healthcare professional reported "implant broke during explant".Surgical intervention: medial, upper, lateral, and anterior capsulotomies.This record is for the right side.The device was explanted and replaced.The device was returned.